# SDR HEEA0011220

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 7635109500043
- Condition: Pitted Bearing
- Location: M/R Gr Box
- Part time: 6,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE PITTING ON BEARINGS:  2 EA. SB3318-101/201, 2 EA. SB3264-102/202, 2 EA. SB2167-101, 2 EA. SB2151-107, 2 EA. SB3354-102/202, 2 EA. SB3317-101/201, 2 EA. SB3304-102/202, 2 EA. SB3316-101/201, 2 EA. SB2054-101, 1 EA. SB3408-101/201, 1EA. SB3407-101/201, 1 EA. SB2055-101, 2 EA. SB3615-102/202, 1 EA. SB2559-101, 2 EA. SB1106-1, 2 EA. SB3169-101/201, 2 EA. SB3168-101/201, T.T. UNKNOWN:  MACRO PITTING ON GEAR 76351-09055-103 S/N C200-00228, T.T. UNKNOWN:  SERRATION WEAR ON GEAR76351-09045-101, T.T. UNKNOWN.
